# SDR FOTR2019813838

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CORROSION ON INTERCOSTAL BETWEEN BS 720-700 STR 27R-28R.  REMOVED CORRODED INTERCOSTAL FROM BETWEEN STA 720-700, STR 27R-28R IAW SRM 51-30-2. FABRICATED NEW INTERCOSTAL FROM 7075-T6 .032" 19.5" X 8.5" PO 90010274 IAW SRM 53-10-2, FIG 3.  SRM 51-20-1 FIG 1 & SRM 51-30-5 TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED INTERCOSTAL BETWEEN BS 700 TO 720 IAW SRM 51-30-2.
